Probabilistic inequalities and remarks
The authors use their recently proved integral inequality to obtain bounds for the covariance of two random variables (a) in a general setup and (b) for a class of special joint distributions. The same inequality is also used to estimate the difference of the expectations of two random variables. Finally, the authors study the attainability of a related inequality. © 2002 Elsevier Science Ltd. All rights reserved.
Applied Mathematics Letters
Anastassiou, G., & Papanicolaou, V. (2002). Probabilistic inequalities and remarks. Applied Mathematics Letters, 15 (2), 153-157. https://doi.org/10.1016/S0893-9659(01)00110-0